Anabolics
Search More Than 6,000,000 Posts
Results 1 to 11 of 11
  1. #1
    rrrddd is offline Junior Member
    Join Date
    Jul 2002
    Location
    usa
    Posts
    122

    Thumbs down Aas And Sleeping

    HAS ANYONE FOUND IT HARD TO WAKE UP IN THE MORNING WHILE TAKING AAS. I AM IN WEEK 3 AND I AM FINDING IT IMPOSSIBLE TO WAKE UP IN THE MORNING. I AM USED TO GETTING 8-9 HOURS OF SLEEP PER NIGHT, BUT NOW I CAN HARDLY GET MYSELF OUT OF BED IN TIME FOR WORK.
    THIS WEEKEND I SLEPT FOR 12. MY WIFE IS WONDERING WHAT THE ''F'' IS UP. I AM KILLING IT IN THE GYM, SO IT COULD BE MY BODY TRYING TO RECOVER. LET ME KNOW IF YOU GUYS HAVE HAD THE SAME THING HAPPEN TO YOU.

  2. #2
    adaptations's Avatar
    adaptations is offline Member
    Join Date
    Jun 2002
    Location
    Boston
    Posts
    969
    I find it hard to sleep when i inject fina late in the day...say like 6/7pm...

    The other night i did tha and COULDNT sleep for the life of me..got maybe 2 hours of sleep...

  3. #3
    OGPackin's Avatar
    OGPackin is offline Anabolic Member
    Join Date
    Jun 2002
    Location
    South Florida
    Posts
    6,022
    Im the complete opposite. I cant sleep fer shit!! The night sweets have stopped but i still cant fall alseep....errrrr

    OG

  4. #4
    big N's Avatar
    big N is offline Anabolic Member
    Join Date
    Sep 2001
    Posts
    3,137
    bros i feel your pain ive been on fina prop and winn for 4 weeks and i havent got a good nights sleep and like 3 1/2 weeks .its really fuckin frustrating,specialy when u wake up tired as hell and u wanna go give 110% in the gym !it sucks !i toss and turn for hours and get lke 3 hrs of sleep and then next thing u know u need to wake up and go to work or something.valerian root extract helps alot and melatonin, ive been taking that lately and i have to say it does help.

  5. #5
    nuke is offline Member
    Join Date
    Jul 2002
    Location
    FL
    Posts
    677
    Take Xan** or Something like it. No fat, no carbs all zzzz's !

  6. #6
    silverfox's Avatar
    silverfox is offline Retired Moderator
    Join Date
    Nov 2001
    Posts
    1,911
    He said he is sleeping too much, my guess is your body is growing a needs the extra sleep to recover. Which is good thing, if you can just go to bed early and take advance of the extra sleep, as you see most have just opposite problem.

  7. #7
    Prot is offline Banned
    Join Date
    May 2002
    Posts
    114
    dbol will make you sleepy as does T3. anadrol will just make you sluggish as hell. Even on 15 mg dbol a day I need a lot of sleep.

  8. #8
    BigCheer's Avatar
    BigCheer is offline Junior Member
    Join Date
    Jul 2002
    Location
    Nawlins
    Posts
    120
    When i was taking sust, I always felt sluggish. I had a hard time staying awake in class.

  9. #9
    nuke is offline Member
    Join Date
    Jul 2002
    Location
    FL
    Posts
    677
    my bad silverfox...DOnt take Xa*** ! You'll never wake up son.

  10. #10
    rrrddd is offline Junior Member
    Join Date
    Jul 2002
    Location
    usa
    Posts
    122
    thanks guys, the things we do to our selves

  11. #11
    dern180 is offline Member
    Join Date
    Feb 2002
    Location
    new york
    Posts
    534
    I'm in my eight week of my Deca Test E cycle and I sleep alot too. Also I find it hard to wake up in the morning.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •